I have had anxiety for the last couple of years. I have aways been a very strong outgoing person and started suffering from anxiety a couple of years ago due to some stress at work. I usually just feel "weird", anxious and unsocial but had full on panic attacks very seldom. After experiencing frequent problems with sleep and increased anxiousness my doctor decided to put me on 10 mg Citalopram (generic for Celexa). It has been almost a week of taking it and the last couple nights I hake woke up with terrible panic attacks and not been able to go back to sleep. Last night was so scary and I felt like it was even worse than before the meds. My sleeping habits are worse than before the meds also. I took a Xanax to calm down but don't really like the way they make me feel and don't want to rely on them. I am confused because this medication seems to make the very reasons I am taking it worse. I was hoping and wondering if these side effects will subside after extended use? I want to stick with it because I want to get better in the long run but these attacks are pretty bad. Has anyone taken this and had similar experiences? I am really scared don't know what to do. My doctor is closed this weekend so I can't ask him and I don't want to just stop taking it but I guess I just need some advise from an experienced person. Help.......
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...